Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Vol. 55 (5-6) (2023)
 
 
   
On the Fractional Integral Inequalities for p-convex Functions
by Hanlar MAMEDOV(RESIDOGLU) and Ilknur YESILCE ISIK

Decomposition of complete graphs into paths and cycles of distinct lengths
by C. Sankari, R. Sangeetha and K. Arthi

New Inequalities Involving k-Fractional Integral for h-Convex Functions and Their Applications
by Muhammad Amer Latif

Instability of Gravitating Object Under Expansion-free Condition in Rastall Theory
by Muhammad Tahir, Ghulam Abbas, Muhammad Rizwan Shahzad and Muhammad Amjad

Intersections of Pell, Pell-Lucas Numbers and Sums of Two Jacobsthal Numbers
by Ahmed Gaber
   
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (9-10) (2023)
 
  Previous Issue
Vol. 55 (7-8) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved